# SDR VGCA201100002

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N361FL
- Make and model: Cvac 440
- Aircraft serial: 343
- Aircraft time: 32,326 hours, 31,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 2403110100909
- Condition: Cracked
- Location: Zone 800
- Part time: 32,326 hours, 31,311 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION FOUND CRACKED ANGLE IN NOSE LANDING GEAR WELL.
